# SDR ASAA0956702

- Difficulty date: September 28, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 8,454 hours, 2,559 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16V45V
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 8,454 hours, 2,559 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR HAS 2 4 SPOKES AT 10:00 O'CLOCK POSITION INTERMITTENTLY ON CAPTS DU F/O SIDE OK RADAR APPEARS TO PAINT NORMALLY.  FOUND SPOKES ON BOTH DU'S INTERMITTENTLY APPEAR.  DUE TO PREVIOUS TROUBLESHOOTING REMOVED AND REPLACED WXR R/T REF M/M 34 43 41.  GROUND VERIFICATION SUCCESSFUL REF M/M 34 43 00.  VISUALLY INSP'D QUICK DISCONNECT OK FOR CONTINUED SERVICE.
